# SDR 95ZZZX2841

- Difficulty date: May 4, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N63791
- Make and model: Beech B200
- Aircraft serial: BB1100
- System (JASC): 2460 · DC Power Distribution System
- Part: Box Assy
- Part number: 1013644623
- Condition: Detached
- Location: Zone 611
- Component: A228
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOX FOUND CRACKED AT NUTPLATES AND DANGLING BY THE WIRES.  THIS IS A HOT BUS AND COULD RESULT IN SEVERE DAMAGE TO THE AIRCRAFT IF IT SHOULD COME IN CONTACT WITH THE WING STRUCTURE.  SUBMITTER SUGGESTS SHOULD BE MADE STIFFER AND A BETTER MATERIAL.
